Some fixed point results on G-metric and Gb-metric spaces

Mohammed M.M. Jaradat 1 , Zead Mustafa 2 , 3 , Sami Ullah Khan 4 , 5 , Muhammad Arshad 6 ,  and Jamshaid Ahmad 7
  • 1 Department of Mathematics, Statistics and Physics, Qatar University, , Doha, Qatar
  • 2 Department of Mathematics, Statistics and Physics, Qatar University, , Doha, Qatar
  • 3 Department of Mathematics, The Hashemite University, , Zarqa, Jordan
  • 4 Department of Mathematics, International Islamic University, H-10, , Islamabad , Pakistan
  • 5 Department of Mathematics, Gomal University D. I. Khan, , KPK, Pakistan
  • 6 Department of Mathematics, International Islamic University, H-10, , Islamabad , Pakistan
  • 7 Department of Mathematics, University of Jeddah, P.O.Box 80327, , Jeddah , Saudi Arabia

Abstract

The purpose of this paper is to prove some fixed point results using JS-G-contraction on G-metric spaces, also to prove some fixed point results on Gb-complete metric space for a new contraction. Our results extend and improve some results in the literature. Moreover, some examples are presented to illustrate the validity of our results.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Mustafa Z., Sims B., A new approach to generalized metric space, J. Nonlinear Convex Anal., 2006, 7, 289-297

  • [2] Abbas M., Nazir T., Shatanawi W., Mustafa Z., Fixed and related fixed point theorems for three maps in G-metric spaces, Hacet. J. Math. Stat., 2012, 41, 291-306

  • [3] Aydi H., Postolache M., Shatanawi W., Coupled fixed point results for (psi, phi)-weakly contractive mappings in ordered G-metric spaces, Comput. Math. Appl., 2012, 63, 298-309

  • [4] Algamdi M. A., Karapinar E., G-beta-psi-contractive type mappings in G-metric spaces, Fixed Point Theory and Appl., 2013, 2013:123

  • [5] Chandok S., Mustafa Z., Postolache M., Coupled common fixed point results for mixed g-monotone mapps in partially ordered G-metric spaces, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., 2013, 75, 13-26

  • [6] Mustafa Z., Common fixed points of weakly compatible mappings in G-metric spaces, Appl. Math. Sci., 2012, 6, 4589-4600

  • [7] Mustafa Z., Aydi H., Karapinar E., On common fixed points in G-metric spaces using (E.A) property, Computer and Mathematics with Application, 2012, 64, 1944-1956

  • [8] Mustafa Z., Khandagjy M., Shatanawi W., Fixed point results on complete G-metric spaces, Studia Sci. Math. Hungar., 2011, 48, 304-319

  • [9] Mustafa Z., Parvaneh V., Abbas M., Roshan J., Some coincidence point results for generalized-weakly contractive mappingsin ordered G-metric spaces, Fixed Point Theory Appl., 2013, 2013:326

  • [10] Mustafa Z., Van T., Dung N., Two fixed point theorems for maps on incomplete G-metric spaces, Appl. Math. Sci., 2013, 7, 2271-2281

  • [11] Mustafa Z., Jaradat M., Jaradat H. M., A remarks on the paper "Some fixed point theorems for generalized contractive mappings in complete metric spaces", Journal of Mathematical Analysis, 2017, 8, 2, 17-22

  • [12] Mustafa Z., Jaradat M., Karapinar E., A new fixed point result via property P with an application, J. Nonlinear Sci. Appl., 2017, 10, 2066-2078

  • [13] Mustafa Z., Arshad M., Khan S., Ahmad J., Jaradat M., Common fixed points for multivalued mappings in G-metric spaces with applications, J. Nonlinear Sci. Appl., 2017, 10, 2550-2564

  • [14] Mustafa Z., Roshan J., Parvaneh V., Coupled coincidence point results for (psi, phi)-weakly contractive mappings in partially ordered Gb-metric spaces, Fixed point Theory Appl., 2013, 2013:206, DOI: 10.1186/1687-1812-2013-206

  • [15] Mustafa Z., Roshan J., Parvaneh V., Existence of tripled coincidence point in ordered Gb-metric spaces and applications to system of integral equations, J. Inequal. Appl., 2013, 2013:453

  • [16] Pourhadi E., A criterion for the completeness of G-metric spaces, J. Adv. Math. Stud., 2016, 9, 401-404

  • [17] Rao K., Lakshmi K., Mustafa Z., Raju V., Fixed and related fixed point theorems for three maps in G-metric spaces, J. Adv. Stud. Topol., 2012, 3, 12-20

  • [18] Rao K., Lakshmi K.,Mustafa Z., A unique common fixed point theorem for sixmaps in G-metric spaces, Int. J. Nonlinear Anal. Appl., 2012, 3, 17-23

  • [19] Shatanawi W., Bataihah A., Pitea A., Fixed and common fixed point results for cyclic mappings of Omega-distance, J. Nonlinear Sci. Appl., 2016, 9, 727-735

  • [20] Shatanawi W., Noorani MD., Alsamir H., Bataihah A., Fixed and common fixed point theorems in partially ordered quasimetric spaces, J. Math. Computer Sci., 2016, 16, 516-528

  • [21] Shatanawi W., Mustafa Z., Tahat N., Some coincidence point theorems for nonlinear contraction in ordered metric spaces, Fixed Point Theory Appl., 2011, 2011:68

  • [22] Shatanawi W., Pitea A., Omega-distance and coupled fixed point in G-metric spaces, Fixed Point Theory Appl., 2013, 2013:208

  • [23] ShatanawiW., Postolache M., Some fixed point results for a G-weak contraction in G-metric spaces, Abstr. Appl. Anal., 2012, Art. ID 815870

  • [24] Tahat N., Aydi H., Karapinar E., Shatanawi W., Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces, Fixed Point Theory Appl., 2012, 2012:48

  • [25] Jleli M., Samet B., A new generalization of the Banach contraction principle, J. Inequal. Appl., 2014, 2014:38

  • [26] Hussain N., Parvaneh V., Samet B., Vetro C., Some fixed point theorems for generalized contractive mappings in complete metric spaces, Fixed Point Theory Appl., 2015, 2015:185

  • [27] Onsod W., Saleewong T., Ahmad J., Al-Mazrooei A., Poom Kumam, Fixed points of a Theta-contraction on metric spaces with a graph, Commun. Nonlinear Anal., 2016, 2, 139-149

  • [28] Ahmad J., Al-Rawashdeh A., Azam A., New Fixed Point Theorems for Generalized Contractions in Complete Metric Spaces, Fixed Point Theory Appl., 2015, 2015:80

  • [29] Ahmad A., Al-Rawashdeh A., Azam A., Fixed point results for {alpha, xi}-expansive locally contractive mappings, J. Inequal. Appl., 2014, 2014:364

  • [30] Al-Rawashdeh A., Ahmad J., Common Fixed Point Theorems for JS-Contractions, Bull. Math. Anal. Appl., 2016, 8, 12-22

  • [31] Aghajani A., Abbas M., Roshan J., Common fixed points of generalized weak contractive mappings in partially ordered Gb-metric spaces, Filomat, 2014, 28, 1087-1101

OPEN ACCESS

Journal + Issues

Demonstratio Mathematica, founded in 1969, is a fully peer-reviewed, open access journal that publishes original and significant research works and review articles devoted to functional analysis, approximation theory, and related topics. The journal provides the readers with free, instant, and permanent access to all content worldwide (all 53 volumes are available online!)

Search